# SDR ABXA060145

- Difficulty date: February 14, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 84 - 101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEARED RIVET HEADS STA 95 - 100, RIGHT SIDE ON LONGERON 29.  FOUND CORROSION ON SKIN OUT OF LIMITS.  REMOVED DAMAGED SKIN AREA, 3" WIDE CENTERED ON LONGERON 29 RIGHT AND FROM STA 84 TO 101.  FABRICATED FILLER, DOUBLER AND FINGER DOUBLERS.  TREATED AND PRIMED PARTS.  WORK DONE IAW DC8 SRM 53-2-1 AND 53-4-1.
